Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On transcendental numbers


Author: Aubrey J. Kempner
Journal: Trans. Amer. Math. Soc. 17 (1916), 476-482
MSC: Primary 11J81
MathSciNet review: 1501054
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11J81

Retrieve articles in all journals with MSC: 11J81


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501054-4
Article copyright: © Copyright 1916 American Mathematical Society